# SDR CALA050110

- Difficulty date: April 18, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 17,434 hours, 2,801 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AT APPROXIMATELY 90 KNOTS, RT ENGINE FAILED.  REPLACED ENGINE.
